Osaka Journal of Mathematics

On the stability of contact discontinuity for compressible Navier-Stokes equations with free boundary

Feimin Huang, Akitaka Matsumura, and Xiaoding Shi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 41, Number 1 (2004), 193-210.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153493450

Mathematical Reviews number (MathSciNet)
MR2040072

Zentralblatt MATH identifier
1062.35066

Citation

Huang, Feimin; Matsumura, Akitaka; Shi, Xiaoding. On the stability of contact discontinuity for compressible Navier-Stokes equations with free boundary. Osaka J. Math. 41 (2004), no. 1, 193--210. https://projecteuclid.org/euclid.ojm/1153493450


Export citation